# SDR SWAA2012051804138

- Difficulty date: May 11, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 88,672 hours, 61,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 6545801512
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E/E DOOR AND NOSE LANDING GEAR WHEEL WELL CORRODED UNDER LEVELING COMPOUND.  REPAIRED "T" CHORD IAW EA AND AMM.
